I am not sure when I noticed it, but for the past few months, when I would try to pick up my laptop with one hand, it was hard to grip.
Then I noticed I could not lift myself up (using my hands) from the floor without them popping.
Finally, I could not open a jar or soda pop without some excruciating pain.
I finally drug myself to the doctor, after high fiving a friend and almost dropping to my knees because of the pain.
"Ask a Nurse" through my insurance company says, "Arthritis."
My doctor's nurse says, "Carpal Tunnel."
My doc says, "I'm no hand expert, but I think it's tendinitis."
Whatever it is - it hurts like hell.
Here's the problem with that:
1. They completely wipe out my BP meds and my BP rises.
2. They cause my heart rate to increase
Soo... I have to stay away from caffeine for at least a week or so. HARSH. I am supposed to rest my hands. (Umm... yeah... I write for a living.) I took the super duper harsh anti-inflammatory one night. I kept waking up in the middle of the night, not sure why.
(Oh yeah.. said it can cause restlessness.)
I waited a day to start the steroids. Just took the first two. Now.. I watch as I my face turns pink (every time I take Prednisone,) and I get super hyperactive. The only good thing? Makes your skin look fantastic and I MIGHT finish organizing my closet at super speed this weekend.
Needless to say - my blogging has suffered.
Now... off to figure out why I woke up at 4am... and I am writing this at 5:30am.. hmmm... damn meds.